Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 55, NWS Miami, FL

September 20, 2016Miami-Dade County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Sep 20, 2016, 2:05 PM EDT for Miami-Dade County, Florida. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 20, 2016, 2:05 PM EDT (18:05 UTC)
Expired
Sep 20, 2016, 3:00 PM EDT
In force
55 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 22 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 20, 2:25 PM EDTHAIL 0.251 Ene West Miami, FLA MEMBER OF THE MEDIA REPORTED PEA SIZE HAIL JUST SOUTH OF MIAMI INTERNATIONAL AIRPORT AT RED ROAD AND FLAGLER AT 225PM EDT.
Sep 20, 2:31 PM EDTHAIL 0.252 Se Miami Internationa, FLAN AMATEUR RADIO OPERATOR REPORTED PEA SIZE HAIL JUST EAST OF MIAMI INTERNATIONAL AIRPORT ON SR-836 AT 231 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.1 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1898 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1898 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS52 KMFL 201805
SVRMFL
FLC086-201900-
/O.NEW.KMFL.SV.W.0055.160920T1805Z-160920T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
205 PM EDT TUE SEP 20 2016

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MIAMI-DADE COUNTY IN SOUTHEASTERN FLORIDA...

* UNTIL 300 PM EDT

* AT 204 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIAMI
  INTERNATIONAL AIRPORT...OR NEAR HIALEAH...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI AND KENDALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2579 8038 2588 8018 2574 8016 2568 8035
TIME...MOT...LOC 1804Z 347DEG 1KT 2579 8029 

HAIL...1.00IN
WIND...60MPH
 
$$

SI
2 follow-up statements
473 
WWUS52 KMFL 201836
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
236 PM EDT TUE SEP 20 2016

FLC086-201900-
/O.CON.KMFL.SV.W.0055.000000T0000Z-160920T1900Z/
MIAMI-DADE FL-
236 PM EDT TUE SEP 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHEASTERN MIAMI-DADE COUNTY...

AT 235 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MIAMI
INTERNATIONAL AIRPORT...OR NEAR SOUTH MIAMI...AND IS NEARLY
STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MIAMI...HIALEAH...CORAL GABLES...SOUTH MIAMI AND KENDALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2568 8035 2578 8038 2585 8021 2573 8019
TIME...MOT...LOC 1835Z 347DEG 1KT 2578 8029 

HAIL...1.00IN
WIND...60MPH
 
$$

SI
373 
WWUS52 KMFL 201855
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
255 PM EDT TUE SEP 20 2016

FLC086-201905-
/O.EXP.KMFL.SV.W.0055.000000T0000Z-160920T1900Z/
MIAMI-DADE FL-
255 PM EDT TUE SEP 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIAMI-DADE COUNTY
WILL EXPIRE AT 300 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2568 8035 2578 8038 2585 8021 2573 8019
TIME...MOT...LOC 1855Z 347DEG 1KT 2577 8029 

$$

SI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 1:35 PM EDT, 30 minutes earlier.

Area forecast discussion, Sep 20, 1:35 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Miami FL
135 PM EDT Tue Sep 20 2016

.AVIATION...
The weather over South Florida will continue to be influenced by a
weak low sitting well to the north northeast. As it meanders
around, the wind will continue to be on the light side, although
it will have a more north to northwest component to it today. This
should keep APF with a dry forecast, and bring another round of
showers and storms to the Atlantic coast this afternoon. With the
development of convection this afternoon, have added TEMPO groups
for most of the TAF sites with the 18z issuance. The main concern
are low cigs and vsbys. Convection should begin to quiet down as
the sun sets, with dry conditions forecast overnight, into
tomorrow morning.

&&

UPDATE...
made some changes to the PoP forecast for today, mainly to
increase temporal resolution for the convective activity. A blend
of synoptic and hi-res models is indicating somewhat lower chances
of convection than previously forecast, but still likely in the
interior, just west of Miami. However, there is still uncertainty
in this, and the metro areas may see convection more widespread
than the models are producing this morning. One of the biggest
players will be the Atlantic sea breeze, and if it is able to
develop better today than yesterday. However, with a somewhat
stronger northerly component today, the southern half of the CWA
would make sense to see the highest chances. Otherwise, only minor
tweaks to account for current conditions.

PREV DISCUSSION... /issued 404 AM EDT Tue Sep 20 2016/

DISCUSSION...
Short Term (Today-Thursday)...sfc high pressure remains in
control of the area, with a mid level ridge also remaining aloft
over the state and most of the region. Meanwhile, both GFS and
ECMWF depict a deepening mid level trough moving eastward across
the eastern seaboard and producing a cut-off low by Wednesday.
This mid level low seems to linger over the eastern seaboard and
is not anticipated to push further southward during the next
several days. However, the low may help in bringing slightly
cooler temps aloft over the Florida peninsula, which could enhance
the overall instability and thunderstorm activity.

Latest MFL sounding depicts plenty of deep moisture available across
the area with PWAT values over 2 inches, temps around -6 C. But
with a prevailing light easterly flow pattern in place, expect
most of the significant convective activity to develop along
seabreeze boundaries. For today, expect a generally quiet morning
weather wise, followed by a fairly active afternoon and early
evening. POPS have been adjusted to increase the likely coverage
across most of the interior portions of South Florida, and high-
end scattered elsewhere. A similar weather pattern should continue
through the short term, although thunderstorm activity will
decrease a little by Thursday as the aforementioned low gradually
weakens and allows for a warming trend in temps aloft. Best
chances for thunderstorms will be during the afternoon and early
evening hours.

Long term (Friday-Monday)...models remain in fair agreement for
the long range forecast, keeping a generally light easterly flow
across the area through early next week, and with daytime
heating/sea seabreeze boundaries providing the main driving
mechanism for afternoon/early evening convection. Best chances of
rain and thunderstorms will remain over interior and Gulf coast
areas. However, a few strong cells are possible over the Atlantic
metro areas during the early afternoon hours as sea breezes push
inland. Temperatures will remain near seasonal normals.

MARINE...winds over the coastal waters are expected to remain
mainly from the east southeast at 10 knots or less over the next
several days with seas 3 feet or less. Only exception will be around
any thunderstorm that forms, which will generate brief periods of
rough seas and gusty winds.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  75  91  77  91 /  50  40  30  40
Fort Lauderdale  77  90  78  90 /  40  40  40  40
Miami            77  91  78  92 /  40  40  30  40
Naples           77  90  76  90 /  10  40  20  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

AVIATION...13
Hazardous weather outlook, Sep 20, 8:53 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
853 AM EDT TUE SEP 20 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
210100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
853 AM EDT TUE SEP 20 2016

...THUNDERSTORMS POSSIBLE FOR SOUTH FLORIDA THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE FORECAST DURING THE
AFTERNOON AND EARLY EVENING HOURS, WITH THE BEST COVERAGE OVER THE
INTERIOR AND ATLANTIC COASTAL AREAS. THE PRIMARY THREAT WILL BE
LIGHTNING.

WIND: THUNDERSTORM WIND GUSTS OF UP TO 50 MPH ARE POSSIBLE THIS
AFTERNOON AND EVENING.

FLOODING: HEAVY RAIN COULD PRODUCE URBAN STREET FLOODING,
ESPECIALLY IN LOW LYING AND POORLY DRAINED AREAS.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ACROSS ALL
SOUTH FLORIDA WATERS TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING,
ESPECIALLY OVER INTERIOR AND WEST COAST METRO AREAS OF SOUTH
FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Sep 20, 1:13 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
113 PM EDT TUE SEP 20 2016

FLZ072-074-172-173-201800-
COASTAL MIAMI DADE COUNTY FL-COASTAL BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-
113 PM EDT TUE SEP 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHEASTERN BROWARD COUNTY UNTIL 200 PM EDT...

* AT 113 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER OJUS...OR OVER HALLANDALE. THIS STORM WAS NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
  OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
  KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
  THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...HOLLYWOOD...MIRAMAR...MIAMI GARDENS...
  HALLANDALE...NORTH MIAMI...NORTH MIAMI BEACH...AVENTURA...DANIA
  BEACH...SUNNY ISLES BEACH...WEST PARK...SUN LIFE STADIUM...OJUS...
  GOLDEN GLADES...PEMBROKE PARK...GOLDEN BEACH...IVES ESTATES AND
  HOLLYWOOD DOWNTOWN.

LAT...LON 2604 8022 2604 8011 2591 8010 2592 8024
TIME...MOT...LOC 1713Z 319DEG 1KT 2598 8016

SI
Special weather statement, Sep 20, 1:20 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
120 PM EDT TUE SEP 20 2016

FLZ067-068-168-201800-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
120 PM EDT TUE SEP 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 200 PM EDT...

* AT 119 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER TEQUESTA...MOVING SOUTHEAST AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
  TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE PARK...JUNO
  RIDGE...LIMESTONE CREEK...PHILO FARMS...JUPITER FARMS AND FAU NORTH
  CAMPUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2681 8003 2675 8016 2696 8023 2696 8014
      2697 8014 2697 8003
TIME...MOT...LOC 1719Z 330DEG 4KT 2695 8012

SI
Special weather statement, Sep 20, 1:40 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT TUE SEP 20 2016

FLZ068-168-201830-
COASTAL PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
140 PM EDT TUE SEP 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL PALM
BEACH COUNTY UNTIL 230 PM EDT...

* AT 140 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER CLOUD LAKE...OR OVER WEST PALM BEACH. THIS STORM WAS NEARLY
  STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...LAKE WORTH...PALM BEACH...GREENACRES...PALM
  SPRINGS...ATLANTIS...HAVERHILL...CLOUD LAKE...GUN CLUB ESTATES...
  GOLDEN LAKES...ROYAL PALM ESTATES...PALM BEACH INTERNATIONAL
  AIRPORT...LAKE BELVEDERE ESTATES...DOWNTOWN WEST PALM BEACH...
  SCHALL CIRCLE...LAKE CLARKE SHORES...GLEN RIDGE...CENTURY
  VILLAGE...WESTGATE-BELVEDERE HOMES AND STACEY STREET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2675 8003 2660 8003 2658 8016 2673 8017
TIME...MOT...LOC 1740Z 340DEG 0KT 2669 8006

SI
Special weather statement, Sep 20, 2:00 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT TUE SEP 20 2016

FLZ067-068-168-201900-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
200 PM EDT TUE SEP 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 300 PM EDT...

* AT 200 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  NEAR NORTH COUNTY AIRPORT...OR NEAR PALM BEACH GARDENS. THIS STORM
  WAS NEARLY STATIONARY.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
  RIVIERA BEACH...PALM BEACH...TEQUESTA...JUNO BEACH...ROYAL PALM
  BEACH...NORTH PALM BEACH...LAKE PARK...HAVERHILL...THE ACREAGE...
  JUNO RIDGE...LAKE BELVEDERE ESTATES...NORTH COUNTY AIRPORT...GOLDEN
  LAKES...LOXAHATCHEE GROVES...ROYAL PALM ESTATES AND PORT OF PALM
  BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2692 8037 2696 8006 2682 8003 2671 8002
      2664 8026 2678 8038
TIME...MOT...LOC 1800Z 355DEG 1KT 2682 8017

SI
Local storm report, Sep 20, 2:02 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT TUE SEP 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     TSTM WND GST     1 S METRO ZOO           25.60N  80.39W
09/20/2016  M58 MPH          MIAMI-DADE         FL   MESONET

            A THUNDERSTORM WIND GUST OF 58MPH...50KTS... WAS
            RECORDED BY A WEATHER BUG MESONET SITE...MMRMS...
            LOCATED AT THE ROBERT MORGAN ED CENTER AT 149PM EDT.

&&

EVENT NUMBER MFL1600503

KELLY

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 1:13 PM EDTSpecial Weather StatementMFLBroward47 min
Sep 20, 1:20 PM EDTSpecial Weather StatementMFLMartin40 min
Sep 20, 1:40 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Sep 20, 1:52 PM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
Sep 20, 2:00 PM EDTSpecial Weather StatementMFLPalm Beach60 min
Sep 20, 2:10 PM EDTSevere Thunderstorm WarningMFLPalm Beach34 min
Sep 20, 2:38 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 20, 3:09 PM EDTSpecial Weather StatementMFLBroward36 min
Sep 20, 3:21 PM EDTSpecial Weather StatementMFLMonroe39 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.